0
BRIEF NOTES

The Occurrence of Painleve’s Paradox in the Motion of a Rotating Shaft

[+] Author and Article Information
E. V. Wilms

Department of Civil and Geological Engineering, University of Manitoba, Winnipeg, MB R3T 2N2, Canada

H. Cohen

Department of Applied Mathematics, University of Manitoba, Winnipeg, MB R3T 2N2, Canada

J. Appl. Mech 64(4), 1008-1010 (Dec 01, 1997) (3 pages) doi:10.1115/1.2788965 History: Received April 29, 1996; Revised February 05, 1997; Online October 25, 2007

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1997 by The American Society of Mechanical Engineers
Topics: Motion
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In